# SDR SWIA201230440

- Difficulty date: March 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,664 hours, 52,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN CENTER BUTT STRAP NEAR LAV AREA.  (C-CHECK)  REPLACED CENTER BUTT STRAP NEAR LAV AREA IN REFERENCE TO EMB 120 SRM.
